# SDR SWIA95678

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27297
- Make and model: Swrngn SA227AC
- Aircraft serial: AC735
- Engine: Garrtt TPE33111U
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Press Line
- Condition: Loose
- Location: Pax Dr Seal
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE.  FOUND MAIN CABIN DOOR SEAL LINE OFF INSIDE DOOR.  REATTACHED DOOR SEAL PRESSURE LINE AT UNION.  PRESSURIZED AIRCRAFT AND OPS CKS GOOD.
